# SDR QXEA2015062500350

- Difficulty date: June 25, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 10,372 hours, 10,816 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL ABOUT 1000 FT, ACFT CABIN FILLED WITH MODERATE AMOUNT OF VAPOR OF UNKNOWN SOURCE, OBSTRUCTING F/A VISION.  ALSO ODOR OF HOT WET BLEED AIR.  LANDING UNEVENTFUL.  AFTER WALKAROUND COMPLETED, FOUND OIL LEAKING OUT OF NR 1 ENGINE DRAIN. ALSO ON MAINTENANCE START UP OF NR 1 ENGINE, GROUND CREW REPORTED SMOKE AND OIL OUT OF THE P2.2 EXHAUST VENT.  NR 1 ENGINE REPLACED.  RETURNED TO SERVICE.
